# SDR SWIA200921105

- Difficulty date: March 4, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 15,791 hours, 12,586 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB AFT SPAR UPPER FLANGE HAS LIGHTNING DAMAGE AR BL113.0.  MAJOR REPAIR REQUIRED.  SERVICE CHECK, REPAIRED PER REO.
